| Model Number |
ABI541 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6) 2025, due to mri is needed for other health issue.There are no plans to reimplant the patient with a new device as of the date of this report.